# SDR CA030930004

- Difficulty date: May 18, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Roll Spoiler
- Part time: 30,561 hours, 33,950 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ROLL SPOILER ACTUATOR SERIAL NUMBER 0963 FOUND TO BE LEAKING AFTER ENGINEERS PERFORMED TROUBLESHOOTING FOR A HYDRAULIC LEAK ON LT WING. THE ACTUATOR WAS SUBSEQUENTLY REMOVED FROM THE AIRCRAFT AND SENT FOR  REPAIR. THE REPAIR AGENCY REPORT FINDING A CRACK IN THE ACTUATOR HOUSING, AND THE ASSY WAS RETURNED TO THE OPERATOR FOR SCRAP. THIS ACTUATOR HAS NOW BEEN FORWARDED TO THE AT SB FOR INSPECTION AND REPORT.
